American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 96 found      Go to page: 1 2 3 4

[31] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Zoltán Sebestyén and Jan Stochel. Reflection symmetry and symmetrizability of Hilbert space operators. Proc. Amer. Math. Soc. 133 (2005) 1727-1731. MR 2120258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mercedes Fernandez Miranda and Jean-Philippe Labrousse. The Cayley transform of linear relations. Proc. Amer. Math. Soc. 133 (2005) 493-499. MR 2093073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bruce A. Barnes. Majorization, range inclusion, and factorization for bounded linear operators. Proc. Amer. Math. Soc. 133 (2005) 155-162. MR 2085164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Charles Akemann and Nik Weaver. Geometric characterizations of some classes of operators in C*-algebras and von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002) 3033-3037. MR 1908927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Junde Wu and Shijie Lu. An automatic adjoint theorem and its applications. Proc. Amer. Math. Soc. 130 (2002) 1735-1741. MR 1887021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] José Bonet and José A. Conejero. The sets of monomorphisms and of almost open operators between locally convex spaces. Proc. Amer. Math. Soc. 129 (2001) 3683-3690. MR 1860503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Saichi Izumino and Go Hirasawa. Positive symmetric quotients and their selfadjoint extensions. Proc. Amer. Math. Soc. 129 (2001) 2987-2995. MR 1840104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Dragan S. Djordjevic. Products of EP operators on Hilbert spaces. Proc. Amer. Math. Soc. 129 (2001) 1727-1731. MR 1814103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Fred Richman. Adjoints and the image of the ball. Proc. Amer. Math. Soc. 129 (2001) 1189-1193. MR 1701689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Don Buckholtz. Hilbert space idempotents and involutions. Proc. Amer. Math. Soc. 128 (2000) 1415-1418. MR 1653425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kôtarô Tanahashi and Atsushi Uchiyama. The Furuta inequality in Banach $*$-algebras. Proc. Amer. Math. Soc. 128 (2000) 1691-1695. MR 1654084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] C.-S. Lin. The unilateral shift and a norm equality for bounded linear operators. Proc. Amer. Math. Soc. 127 (1999) 1693-1696. MR 1487321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ralph deLaubenfels. Similarity to a contraction, for power-bounded operators with finite peripheral spectrum. Trans. Amer. Math. Soc. 350 (1998) 3169-3191. MR 1603894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] László Mate. On the infinite product of operators in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 535-543. MR 1415333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Robin Harte and Woo Young Lee. On the bounded closure of the range of an operator. Proc. Amer. Math. Soc. 125 (1997) 2313-2318. MR 1376763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Richard Bouldin. Generalizations of semi-Fredholm operators . Proc. Amer. Math. Soc. 123 (1995) 3757-3764. MR 1301011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. I. Aptekarev, V. Kaliaguine and W. Van Assche. Criterion for the resolvent set of nonsymmetric tridiagonal operators . Proc. Amer. Math. Soc. 123 (1995) 2423-2430. MR 1254830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Pei Yuan Wu. Sums and products of cyclic operators . Proc. Amer. Math. Soc. 122 (1994) 1053-1063. MR 1203995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kin Yan Chung. Subspaces and graphs . Proc. Amer. Math. Soc. 119 (1993) 141-146. MR 1155595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robin Harte and Gerry Shannon. On closed subspaces of operator ranges . Proc. Amer. Math. Soc. 118 (1993) 171-173. MR 1131035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Paul S. Bourdon. Invariant manifolds of hypercyclic vectors . Proc. Amer. Math. Soc. 118 (1993) 845-847. MR 1148021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] J.-Ph. Labrousse. Inverses g\'en\'eralis\'es d'op\'erateurs non born\'es . Proc. Amer. Math. Soc. 115 (1992) 125-129. MR 1079701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Vũ Quôc Phóng. A short proof of the Y. Katznelson's and L. Tzafriri's theorem . Proc. Amer. Math. Soc. 115 (1992) 1023-1024. MR 1087468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. Dye, M. A. Khamsi and S. Reich. Random products of contractions in Banach spaces . Trans. Amer. Math. Soc. 325 (1991) 87-99. MR 989572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Zuowei Shen. Dimension of certain kernel spaces of linear operators . Proc. Amer. Math. Soc. 112 (1991) 381-390. MR 1065091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Woo Young Lee. Relatively open mappings . Proc. Amer. Math. Soc. 108 (1990) 93-94. MR 984804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Richard Bouldin. Closure of invertible operators on a Hilbert space . Proc. Amer. Math. Soc. 108 (1990) 721-726. MR 1000147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 96 found      Go to page: 1 2 3 4